On Well-Located Subspaces of Distribution-Spaces.

Klaus Floret

Mathematische Annalen (1976)

  • Volume: 221, page 147-152
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Floret, Klaus. "On Well-Located Subspaces of Distribution-Spaces.." Mathematische Annalen 221 (1976): 147-152. <http://eudml.org/doc/162839>.

author = {Floret, Klaus},
journal = {Mathematische Annalen},
pages = {147-152},
title = {On Well-Located Subspaces of Distribution-Spaces.},
url = {http://eudml.org/doc/162839},
volume = {221},
year = {1976},

AU - Floret, Klaus
TI - On Well-Located Subspaces of Distribution-Spaces.
JO - Mathematische Annalen
PY - 1976
VL - 221
SP - 147
EP - 152
UR - http://eudml.org/doc/162839
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.